Kinnersley, William and Kelley, Edward F. (1974) Limits of the Tomimatsu-Sato gravitational field. Journal of Mathematical Physics, 15 (12). pp. 2121-2126. ISSN 0022-2488. http://resolver.caltech.edu/CaltechAUTHORS:KINjmp74
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:KINjmp74
The Tomimatsu-Sato (TS) solutions of the Einstein field equations are studied in several limiting cases. In the weak-field limit we construct two Newtonian models for the source, one consisting of a rotating disc of radius a/n, the other made up of n complex point multipoles. The "extreme" limit q = 1 is also examined in detail, and we find there are many distinct ways of taking this limit. We are thereby led to a new two-parameter family of exact solutions which, unlike the TS metrics, are not asymptotically flat.
|Additional Information:||©1974 American Institute of Physics. Received 1 May 1974.|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Tony Diaz|
|Deposited On:||13 Jul 2006|
|Last Modified:||26 Dec 2012 08:56|
Repository Staff Only: item control page